# SDR ASOA20120528040

- Difficulty date: May 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 18,402 hours, 10,287 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14525480603SD
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK. CARGO DOOR LOWER CUT OUT CORRRODED.  R & R CARGO DOOR LOWER CUTOUT IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
